MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0767
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core quickconnect cable was not returned to verathon for evaluation, therefore the cause of the reported issue could not be determined.Initial communication from the customer indicated they confirmed the issue was isolated to the reported cable despite no physical damage being observed.Review of complaint history for the reported cable lot number did not identify any previous complaints reported to verathon.Trending analysis for glidescope core quickconnect cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported intermittent image freezing when using a glidescope core quickconnect cable during a patient procedure.The procedure was completed after switching to an alternate cable.No delay in procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key25018995
Report Number9615393-2026-00060
Device Sequence Number13374621
Product Code CCW
UDI-Device Identifier00879123006356
UDI-Public(01)00879123006356(11)230821(10)17400-1-6
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0767
Device Catalogue Number0800-0605
Device Lot Number17400-1-6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown